MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2008-1068011

Медицинская библиотека · Deutsche medizinische Wochenschrift (1946) · 1987

[Heparin-induced thrombopenia].

Blanke H, Leschke M, Strauer B E

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Cutaneous necroses, acute renal failure and an adrenocortical insufficiency appeared during heparin therapy in a 47 year old patient with myocardial infarction. The thrombocytes fell to 73,000/microliter and displayed intensified spontaneous aggregation. In histological investigation of the cutaneous necroses, intensive thromboses of the cutaneous and subcutaneous blood vessels were found. The findings indicate a thromboembolic etiology of the acute renal failure and the adrenocortical insufficiency. This case involves a complex example of a heparin-induced thrombopenia with thromboembolic complications.

Для цитирования: Blanke H, Leschke M, Strauer B E. [Heparin-induced thrombopenia].. Deutsche medizinische Wochenschrift (1946). 1987. DOI: 10.1055/s-2008-1068011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.